# SDR SWAA2021081397594

- Difficulty date: June 30, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 75,441 hours, 45,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 787-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY WEB BETWEEN BS787 TO BS807 RBL6 WL150 HAS CORROSION / EVALUATED CORROSION ON WEB BETWEEN BS787-807; RBL6; FOUND TO BE OUT OF LIMITS; DUE TO NO LIMITS IN SRM. LOCATED; DRILLED; AND INSTALLED NEW WEB; IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 146A8130.
